Dark Urine while taking progesterone gel

by JJ
(Florida)

I recently started progesterone for many of the same reasons discussed by others. Things seems to be going well however, I'm concerned about one side effect in particular. I started with 15mg in the morning and another 15 at night. My urine, particularly at night us very dark and smelly. Has anyone else had this issue? Any thoughts on what it means? It is not noticeable during the day.

Comments for Dark Urine while taking progesterone gel

Click here to add your own comments

Mar 28, 2016
Dark Urine while taking progesterone gel
by: RJ

Hello JJ!
You are on a very low dose just a note to watch for trouble because of it. As for the urine. I have been on 300-1,000mg a day non-stop for the last four years and at one point I noticed my urine smelled like grass, but later found it to be one of the tinctures I took. How much water do you drink? You should drink half your weight in ounces. Dark and smelly urine can come from dehydration among other things. But progesterone, no. Now, progesterone is a diuretic but I do not believe at the low dose you are taking it is acting as a diuretic right now. I guess it could and could cause you to go towards dehydration, but it's doubtful. Boy I have to take upwards to 500mg a day before my urine output increases. But we are all different. Other than that I would look into what is in your progesterone product....any chemicals? Is it all natural? Being a gel there may be a chemical in there to make it that consistency. Is there a dye added to make the gel a color? Asparagus will cause those two effects also even if you eat a little of it. God Bless! RJ

May 01, 2016
Have a Dr. check your liver functions!
by: Anonymous

I would have the doctor check your liver functions immediately! My wife just passed away from cancer that had attacked her liver, which caused a lot of bilirubin to be in her urine, which made it very dark and smelled bad. Please get checked immediately!

Jan 21, 2017
Blood in Urine
by: Rocco

I am a 60 year old male. I just started applying progesterone.

I applied a small amount on my scrotum because have an enlarged prostate,

About 12 hours later I urinated and a blob of blood came out and my urine was red. I have no pains at all.

However, my next urination was clear.

Could the progesterone have done something?

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone for men.


Search over 8,100 pages on this site...